高アミラーゼ血症,低血糖を伴い全身性真菌症で死亡した劇症肝炎の1例  [in Japanese] A case of fulminant hepatitis accompanied with hyperamylasemia, hypoglycemia and death from generalized fungus infection  [in Japanese]

Access this Article

Author(s)

Abstract

症例は27歳の経産婦で,妊娠末期に黄疸と下肢の浮腫が出現し,昭和50年9月21日生児を分娩直後に昏迷状態に陥り,翌霞当院へ入院した.頻回の交換輸血により意識は完全に清明となったが,経過中高アミラーゼ血症,痙攣李発作,低血糖を伴った.黄疸の増強,無尿,消化管出血が36病日より持続し,42病日に死亡した.剖検にて真菌(アスペルギルス,カンジダ)の全身性感染による敗血症と診断され,巨細胞封入体もいくつかの臓器に認められた.これらの感染症はステロイド使用による免疫抑制効果のためと考えられた.肝臓は亜急性肝壊死による肝線維症を示し,膵は慢性膵炎の像で,交換輸血中にみられた高アミラーゼ血症の原因と考えられた.

A 27 year old multiparous woman developed jaundice and edema of legs at the third trimester. She was delivered a viable child on September 21, 1975. Soon after delivery she became stuporous and was admitted to our hospital on September 22. Frequent exchange transfusions made her completely alert and hyperamylasemia, clonic convulsion and hypoglycemia appeared alternatively during the course. Deepening of jaundice, oliguria and gastrointestinal bleeding continued from the 36th unitl death on the 42th hospital day. Autopsy findings revealed septicemia by generalized fungus infection (Aspergillus and Candida) and cytomegalic inclusion in several organs, which seemed to be due to immunosuppressive effects of steroid therapy. The liver showed hepatic fibrosis due to submassive hepatic necrosis and the pancreas revealed chronic pancreatitis, which could explain hyperamylasemia seen during exchange transfusion.

Journal

  • Kanzo

    Kanzo 18(10), 759-764, 1977

    The Japan Society of Hepatology

Codes

  • NII Article ID (NAID)
    130000873418
  • NII NACSIS-CAT ID (NCID)
    AN00047770
  • Text Lang
    JPN
  • ISSN
    0451-4203
  • NDL Article ID
    1847530
  • NDL Source Classification
    SC311;SC191;SC331
  • NDL Source Classification
    ZS21(科学技術--医学--内科学)
  • NDL Call No.
    Z19-130
  • Data Source
    NDL  J-STAGE 
Page Top